# SDR HEEA0016015

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Cntl Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN ON PITCH CONTROL.   SERIAL NUMBERS REMOVED ARE S2294 AND M210.
